# SDR CA980317001

- Difficulty date: January 8, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Part number: 311555701
- Condition: Faulty
- Location: Torque Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO NR 2 ENGINE TORQUE DROPPING TO ZERIO. NR 2 ECU WENT TO MANUAL DURING RUNWAY EXITING, ALL ENGINE INDICATIONS RETURNED TO NORMAL. AT RAMP WHEN FEATHERING PROP ENGINE TORQUE STARTED TO RISE. NR 2 ENGINE WAS SHUTDOWN. TORQUE GAUGE FAULT CODE SHOWED PROBE FAILURE. TORQUE SENSOR WAS REPLACED.
